# SDR DALA2022061504197

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,194 hours, 25,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 CORROSION ON GIRTBAR FITTING AT L1 AND R1 DOOR. CORRECTIVE ACTION:SUMMARY OF NRC S/N 00180: GIRTBAR FITTING AT L1 AND R1 DOOR ( CPAX) WERE REPLACED PER B757-200 AMM 25-66-10. (2278159)
